Alert archive / Michigan / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 31, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at May 15, 2012, 7:08 PM EDT for Newaygo County, Michigan. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2012, 7:08 PM EDT (23:08 UTC)
- Expired
- May 15, 2012, 7:49 PM EDT
- In force
- 41 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Newaygo County, MI
The radar
The Grand Rapids radar (KGRR), 64 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 7:33 PM EDT | TSTM WND DMG | 4 Se Hesperia, MI | TWO ROTTEN TREES DOWN NEAR GREEN AND 8ST. |
| May 15, 7:33 PM EDT | TSTM WND DMG | Hesperia, MI | TWO TREES DOWN NEAR GREEN AND 8ST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.1 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2167 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 39 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
057
WUUS53 KGRR 152308
SVRGRR
MIC123-160015-
/O.NEW.KGRR.SV.W.0031.120515T2308Z-120516T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
708 PM EDT TUE MAY 15 2012
THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN NEWAYGO COUNTY IN WEST CENTRAL MICHIGAN...
* UNTIL 815 PM EDT
* AT 703 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF FREMONT TO
WHITEHALL..AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEWAYGO... FREMONT... WHITE CLOUD...
HESPERIA... NEWYAGO STATE PARK... GOODWELL TWP...
ASHLAND TWP... ENSLEY TWP... REEMAN...
BRIDGETON... GRANT... CROTON...
AETNA... BIG PRAIRIE... WOOSTER...
OXBOW... CROTON HEIGHTS... BISHOP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4363 8556 4340 8556 4331 8557 4330 8558
4335 8604 4359 8604
TIME...MOT...LOC 2308Z 271DEG 36KT 4354 8599 4343 8626
WIND...HAIL 60MPH 1.00IN
$$
JK2 follow-up statements
970
WWUS53 KGRR 152340
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
740 PM EDT TUE MAY 15 2012
MIC123-160015-
/O.CON.KGRR.SV.W.0031.000000T0000Z-120516T0015Z/
NEWAYGO MI-
740 PM EDT TUE MAY 15 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
NEWAYGO COUNTY UNTIL 815 PM EDT...
AT 734 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM NEWAYGO TO 8 MILES SOUTH OF FREMONT...MOVING EAST AT 40 MPH.
SMALL HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
THIS LINE OF STORMS BLEW OVER A COUPLE OF ISOLATED TREES JUST SOUTH
OF THE HESPERIA AREA AROUND 710 PM THIS EVENING.
LOCATIONS IMPACTED INCLUDE...
NEWAYGO... FREMONT... NEWYAGO STATE PARK...
ASHLAND TWP... ENSLEY TWP... BRIDGETON...
GRANT... CROTON... BIG PRAIRIE...
OXBOW... CROTON HEIGHTS... BISHOP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES
PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4350 8594 4356 8556 4340 8556 4330 8558
4335 8604
TIME...MOT...LOC 2338Z 272DEG 36KT 4344 8573 4341 8577
4335 8588
WIND...HAIL 60MPH <1.00IN
$$
NJJ731
WWUS53 KGRR 152349
SVSGRR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
749 PM EDT TUE MAY 15 2012
MIC123-160000-
/O.CAN.KGRR.SV.W.0031.000000T0000Z-120516T0015Z/
NEWAYGO MI-
749 PM EDT TUE MAY 15 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN NEWAYGO COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.
LAT...LON 4350 8594 4356 8556 4340 8556 4330 8558
4335 8604
TIME...MOT...LOC 2350Z 272DEG 36KT 4343 8556 4340 8560
4335 8571
$$
NJJWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:08 PM EDT, 1 hour earlier.
Area forecast discussion, May 15, 6:08 PM EDT, 1 hour before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 608 PM EDT TUE MAY 15 2012 .SYNOPSIS... ISSUED AT 343 PM EDT TUE MAY 15 2012 A COLD FRONT WILL SLIP SOUTH THROUGH THE LOWER PENINSULA OF MICHIGAN THIS EVENING AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ON THE FRONT THIS EVENING AND GRADUALLY PUSH SOUTH OVERNIGHT. A FEW OF THE STORMS MAY BECOME SEVERE WITH DAMAGING WINDS BEING THE MAIN THREAT. THE BEST CHANCE FOR PRECIPITATION WILL COME THIS EVENING ACROSS CENTRAL LOWER MICHIGAN. DRY WEATHER IS FORECAST FOR WEDNESDAY AND THURSDAY AS HIGH PRESSURE SETTLES INTO THE GREAT LAKES. IT WILL BE COOLER WEDNESDAY AND THURSDAY WITH HIGHS BACK IN THE MID 60S TO AROUND 70. WARM WEATHER RETURNS FOR THE WEEKEND WITH HIGHS PUSHING TO AROUND 80 DEGREES. && .UPDATE... ISSUED AT 605 PM EDT TUE MAY 15 2012 WILL UPDATE FORECASTS SHORTLY TO LOWER THUNDERSTORM CHANCES. THE THREAT FOR SIGNIFICANT CONVECTION IS DWINDLING RAPIDLY AS SHOWERS /REFERENCED IN A RECENTLY ISSUED SPS/ DIMINISH IN INTENSITY. WIND WAS THE PRIMARY THREAT AND DEPENDED ON STRONG INSOLATION...WHICH IS NO LONGER A PLAYER AS WE HAVE ACQUIRED SIGNIFICANT MID LEVEL CLOUDS AND ARE JUST A FEW HOURS FROM SUNSET. && .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT) ISSUED AT 343 PM EDT TUE MAY 15 2012 FOCUS CONTINUES TO BE ON THE THREAT OF CONVECTION THIS EVENING AND TONIGHT. MOISTURE REMAINS AN ISSUE WITH ONLY 30S AND 40S F DEW POINTS IN PLACE AHEAD OF THE FRONT. THERE ARE A FEW SITES THAT HAVE PUSHED TO AROUND 50F...LIKE LUDINGTON AND OUT NEAR THE MISSISSIPPI RIVER. STILL FEEL THERE IS JUST ENOUGH MOISTURE TO GET A BROKEN LINE OF SHOWERS GOING WITH EMBEDDED THUNDERSTORMS. SEVERE THREAT IS MARGINAL THOUGH WITHOUT BETTER MOISTURE. DRY SUB CLOUD LAYER AND STRONGER WIND FIELDS IN PLACE MAKE DAMAGING WINDS THE MAIN THREAT WITH ANY STORMS THAT DO EVENTUALLY DEVELOP. A LONE CELL RECENTLY DEVELOPED IN THE U.P. ALONG THE FRONT...IN A ZONE OF UPPER 40S TO AROUND 50 DEW POINTS. WILL BE WATCHING THE ADVANCING FRONT CLOSELY OVER THE COURSE OF THE NEXT FEW HOURS...ESPECIALLY IN AREAS WHERE DEW POINTS POOL TO AROUND 50 F. THE SHOWERS SHOULD BE SOUTH OF THE AREA BY MORNING...MOST LIKELY DISSIPATING OVERNIGHT ACROSS THE SOUTHERN CWA. HIGH PRESSURE TO BRING FAIR WEATHER WEDNESDAY AND WEDNESDAY NIGHT. .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 343 PM EDT TUE MAY 15 2012 ADDED MORE CLOUDS TO THE THURSDAY AFTERNOON AND NIGHT FORECAST. WE WILL BE WITHIN THE RETURN FLOW OF THE HIGH TO OUR EAST AND SHOULD SEE A FAIR AMOUNT OF WARM ADVECTION CLOUDS IN THIS PATTERN. WE MAY EVEN SEE A FEW LIGHT SHOWERS ACROSS CENTRAL LOWER THURSDAY NIGHT. THESE CLOUDS SHOULD LIFT NORTH ON FRIDAY AND IT WILL SIGNAL THE START OF A WARMING TREND. TEMPS INLAND FROM THE LAKE WILL WARM INTO THE 70S FRIDAY AND AROUND 80 FOR THE WEEKEND. THE WEEKEND SHOULD REMAIN DRY WITH HIGH PRESSURE LINGERING TO OUR EAST. THE NEXT CHANCE OF RAIN SHOULD HOLD OFF UNTIL SUNDAY NIGHT AS ALL THE MODELS SHOW A COLD FRONT PUSHING ACROSS WISCONSIN. THIS SEEMS TO BE A SLOW MOVER WITH THE HIGH TO THE EAST BLOCKING THE FLOW. SO HAVE POPS IN THROUGH TUESDAY. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 156 PM EDT TUE MAY 15 2012 VFR CONDITIONS ARE EXPECTED FOR THE MOST PART THE NEXT 24 HOURS. THE TIME FRAME OF CONCERN WILL BE THIS EVENING WHEN A BROKEN LINE OF SHOWERS AND THUNDERSTORMS WILL MOVE THROUGH. THERE MAY BE A BRIEF TIME BETWEEN 23Z AND 05Z OR SO WHERE SHOWERS OR A THUNDERSTORM DROP VISIBILITIES INTO THE MVFR RANGE AT ANY GIVEN TAF SITE. HAVE VCTS IN THE NORTHERN TAFS KMKG OVER TO KLAN AND VCSH IN THE SOUTHERN TAFS FROM KAZO OVER TO KJXN. SKIES WILL BECOME BROKEN WITH A VFR DECK THIS EVENING AND THEN CLEAR OUT LATE TONIGHT. BREEZY SOUTHWEST TO WEST WINDS ARE EXPECTED THIS AFTERNOON AND EARLY EVENING WITH WINDS OF 15 TO 25 KNOTS. && .MARINE... ISSUED AT 343 PM EDT TUE MAY 15 2012 WILL GO AHEAD AN ISSUE A SMALL CRAFT ADVISORY FOR THE ENTIRE NEARSHORE AREA FROM THE CURRENT TIME THROUGH 800AM WEDNESDAY. WINDS ARE GUSTING INTO SCA CRITERIA RANGE AT PRESENT AT SITES AND THE LUDINGTON BUOY HAS HIT 4 FEET IN THE LAST HOUR OR SO. IN ADDITION...NORTHERLY WINDS WILL INCREASE TONIGHT FOR A TIME INTO THE 15 TO 25 MPH BEHIND THE FRONT. WINDS AND WAVES WILL SUBSIDE WEDNESDAY AND THURSDAY WITH HIGH PRESSURE SITUATED OVERHEAD. && .HYDROLOGY... ISSUED AT 343 PM EDT TUE MAY 15 2012 HYDRO CONCERNS REMAIN QUITE LOW EVEN WITH A COLD FRONTAL PASSAGE SET TO OCCUR TONIGHT. MOISTURE IS LIMITED WITH THE SYSTEM AND BASIN AVERAGE RAINFALL AMOUNTS SHOULD GENERALLY BE BELOW A QUARTER OF AN INCH. ALL AREA RIVERS ARE WITHIN BANK AND SHOULD REMAIN THAT WAY OVER THE COURSE OF THE NEXT COUPLE DAYS. HIGH PRESSURE WILL BRING DRY WEATHER WEDNESDAY INTO THURSDAY. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY UNTIL 8 AM EDT WEDNESDAY FOR LMZ844>849. && UPDATE...TJT SYNOPSIS...DUKE SHORT TERM...DUKE LONG TERM...JK AVIATION...DUKE HYDROLOGY...DUKE MARINE...DUKE
Hazardous weather outlook, May 15, 4:51 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 451 PM EDT TUE MAY 15 2012 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074- 160915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 451 PM EDT TUE MAY 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF SOUTHWEST LOWER MICHIGAN THIS EVENING. ISOLATED STRONGER STORMS COULD BE CAPABLE OF PRODUCING HAIL TO AROUND ONE INCH IN DIAMETER...WIND GUSTS TO NEAR 60 MPH AND LIGHTNING. LATER TONIGHT...THE THREAT OF STORMS WILL END ACROSS CENTRAL LOWER MICHIGAN BY 11 PM...AND ACROSS SOUTHERN LOWER MICHIGAN BY 5 AM. STORM MOVEMENT WILL BE TO THE EAST AND SOUTHEAST AROUND 35 MPH. AN ELEVATED FIRE DANGER EXISTS ACROSS CENTRAL LOWER MICHIGAN THROUGH THIS EVENING WITH WARM AND BREEZY CONDITIONS EXPECTED. COMPOUNDING THE FIRE THREAT WILL BE THE CHANCE OF LIGHTNING AS STORMS MOVE THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE LATE SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THROUGH 1100 PM. LMZ844>849-160915- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 451 PM EDT TUE MAY 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT WINDS AND WAVES WILL BE HAZARDOUS TO SMALL CRAFT THROUGH TONIGHT. THUNDERSTORMS WITH GUSTY WINDS AND DANGEROUS LIGHTNING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE LATE SUNDAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OSTUNO/DUKE/JK
In the hours before
Special weather statement, May 15, 5:44 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
544 PM EDT TUE MAY 15 2012
MIZ037>040-043>046-050-152245-
CLARE-ISABELLA-LAKE-MASON-MECOSTA-MUSKEGON-NEWAYGO-OCEANA-OSCEOLA-
544 PM EDT TUE MAY 15 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 535 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS EXTENDING THROUGH A LITTLE SABLE POINT TO CADILLAC
LINE. THIS LINE WAS MOVING SOUTHEAST AT 30 MPH...AND SHOULD REACH A
MUSKEGON TO HARRISON LINE BY 630 PM.
THESE SHOWERS ARE CAPABLE OF PRODUCING WIND GUSTS OVER 40 MPH. A FEW
THUNDERSTORMS MAY DEVELOP ALONG THE LINE...RESULTING IN OCCASIONAL
CLOUD TO GROUND LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
FERRY... WALKERVILLE...
DUCK LAKE STATE PARK... MONTAGUE...
WHITEHALL... NEWKIRK TWP... LAKE TWP...
TROY TWP... LAKEWOOD CLUB... BALDWIN...
DALTON... IDLEWILD... LUTHER...
BITELY... TWIN LAKE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE IF THUNDERSTORMS
APPROACH.
&&
LAT...LON 4367 8654 4382 8643 4406 8652 4418 8639
4416 8461 4347 8461 4347 8556 4330 8556
4329 8579 4321 8579 4321 8591 4312 8591
4312 8627 4361 8654
TIME...MOT...LOC 2138Z 301DEG 24KT 4386 8607
TJTSpecial weather statement, May 15, 6:43 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
643 PM EDT TUE MAY 15 2012
MIZ043>046-050-051-152345-
ISABELLA-MECOSTA-MONTCALM-MUSKEGON-NEWAYGO-OCEANA-
643 PM EDT TUE MAY 15 2012
...SIGNIFICANT WEATHER ADVISORY...
AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
WHITE CLOUD TO 15 MILES WEST OF WHITEHALL...MOVING EAST AT 40 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WHITE CLOUD... MONTAGUE... WHITEHALL...
STANWOOD... NEWYAGO STATE PARK... FREMONT...
REEMAN... BRUNSWICK... LAKEWOOD CLUB...
ALTONA... TWIN LAKE... HOLTON...
MORLEY... CROTON... BRIDGETON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4362 8585 4351 8462 4330 8579 4338 8644
4353 8649
TIME...MOT...LOC 2241Z 278DEG 33KT 4358 8581 4346 8672
JKThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 3:53 PM EDT | Small Craft Advisory | GRR | 15 hr | |
| May 15, 5:44 PM EDT | Special Weather Statement | GRR | Clare, Isabella, Lake, Mason, Mecosta, Muskegon and 3 more | 61 min |
| May 15, 6:43 PM EDT | Special Weather Statement | GRR | Muskegon, Newaygo | 62 min |
| May 15, 6:49 PM EDT | Severe Thunderstorm Warning | GRR | Muskegon, Oceana | 41 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.